... External Vulvar Cream when I use Monistat 1 Ovule?
You don't have to, but it was probably prescribed because your vulva look irritated by yeast. It can't hurt to use this. Usually when you get up the morning after the night that you put the Monistat 1 in, you'll have cream coming out of your vagina. It may not stay on your vulva because you probably wipe any cream away. I have to assume your Dr. gave you the external cream because you looked irritated enough that you would need the extra cream. You can check to see if the red, irritated skin spreads beyond just your vagina... that would be an additional place the cream needs to be applied. The cream coming out will get very messy and worse than the external cream, so you have nothing to lose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat-1 - I read the instructions on monistat 1 and it said that the itching I already feel maybe
Posted 7 Nov 2014 • 1 answer
Monistat 3 - I caught my yeast infection really early, before it even started itching bad at all. Do
Posted 23 Jun 2015 • 1 answer
Posted 17 Feb 2017 • 0 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers
Monistat-1 - I used Monistat 1 Monday night it is now Friday and I still have a little itch is that?
Posted 19 May 2017 • 0 answers